# SDR EE4Y201204240190

- Difficulty date: April 24, 2012
- Submitted: May 18, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N264AV
- Make and model: Airbus A320-214
- Aircraft serial: 1867
- Aircraft time: 28,338 hours, 10,540 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E AREA TOP SKIN PANEL 2 OVERHANG LOWER SURFACE WAS FOUND CORRODED AT RIB 10 LOCATION.
